# SDR VTZA96212

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6351 - IAD-SWF - DURING CRUISE, DIVERTED TO AVP DUE TO THE PAX DOOR WARNING LIGHT ILLUMINATING DURING TURBULANCE.  AIRCRAFT LANDED AT AVP WITH NO FURTHER INCIDENTS.  MX PERFORMED INSPECTIONS AND ALL OPS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
